Simple expressions for normal incidence reflection coefficients from an interface between fluid-saturated porous materials

B Gurevich, R Ciz, AIM Denneman

    Research output: Contribution to journalArticleScientific

    40 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)1372-1377
    Number of pages6
    JournalGeophysics
    Volume69
    Issue number6
    Publication statusPublished - 2004

    Keywords

    • academic journal papers
    • ZX CWTS JFIS < 1.00

    Cite this